# SDR AU990025

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Jetair JETSTM4101
- Engine: Garrtt TPE33114GR
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 22X675X10
- Condition: Failed
- Location: Mlg
- Component: Dunlop, AHA1837
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) DURING TAKEOFF, NR 1 MAIN LANDING GEAR TIRE TREAD SEPARATED.  TIRE WAS A RETREADED PRODUCT.
